# SDR ZW0A0105409

- Difficulty date: July 17, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N922TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48013
- Aircraft time: 48,827 hours, 39,335 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CABIN FOUND TOP OF FLOORBEAM STA 1322 WAS CORRODED AT LBL 15 TO SIDEWALL.  REMOVED CORROSION MECHANICALLY PER SPM 6-80-1.  INSTALLED REPAIR PER SRM 53-05, FIG 20A.
